# SDR ASAA2020050532704

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 18,556 hours, 5,963 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 46Y6CM
- Condition: Inoperative
- Location: Hf Comm
- Part time: 18,556 hours, 5,963 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 INOP. GROUNDED - YES. REPLACED #1 HF TRANSCEIVER REF B737-900 AMM 23-11-21. OPS NORMAL REF SAME.
